MAUDE Adverse Event Report: KERI MEDICAL SA KERIFLEX; FINGER PROSTHESIS

KERI MEDICAL SA KERIFLEX; FINGER PROSTHESIS
Model Number 210-P10020
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All information reasonably known to the importer is included in this report.
 
Event or Problem Description
Implant broke less than 9 weeks post op.

Brand Name
KERIFLEX
Common Device Name
FINGER PROSTHESIS
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
geneva, plan-les-ouates 1228
SZ  1228
MDR Report Key25548520
Report Number3009540749-2026-00004
Device Sequence Number16138998
Product Code KYJ
UDI-Device Identifier07640181160600
UDI-Public07640181160600
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
Report Date (Section F) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number210-P10020
Device Lot Number059822003000
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/09/2026
Event Location Hospital
Date Report to Manufacturer06/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA06/18/2026